# SDR 2000ZZZX302

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLE AT RT FRAME STA 870.00  L6R.  REPAIRED MISDRILLED HOLE AT RIGHT FRAME STA 870 L6R PER EIA ECRA 941-53-019-2.
